Giaquinta, Mariano; Modica, Giuseppe
Partial regularity of minimizers of quasiconvex integrals
Annales de l'I.H.P. Analyse non linéaire, Tome 3 (1986) no. 3 , p. 185-208
Zbl 0594.49004 | MR 847306 | 11 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPC_1986__3_3_185_0

Bibliographie

[1] E. Acerbi, N. Fusco, Semicontinuity problems in the calculus of variations. Arch. Rat. Mech. Anal., t. 86, 1984, p. 125-145. MR 751305 | Zbl 0565.49010

[2] J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity. Arch. Rat. Mech. Anal., t. 63, 1977, p. 337-403. MR 475169 | Zbl 0368.73040

[3] R.R. Coiffman, C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals. Studia Math., t. 51, 1974, p. 241-250. MR 358205 | Zbl 0291.44007

[4] E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari. Mem. Accad. Sci. Torino, cl. Sci. Fis. Mat. Nat., (3), t. 3, 1957, p. 25-43. MR 93649 | Zbl 0084.31901

[5] E. Di Benedetto, T.S. Trudinger, Harnack inequalities for quasi-minima of variational integrals. Ann. Inst. H. Poincaré. Analyse non linéaire. Numdam | Zbl 0565.35012

[6] C.L. Evans, Quasiconvexity and partial regularity in the calculus of variations. Preprint.

[7] F.W. Gehring, The Lp integrability of the partial derivatives of a quasi conformal mapping. Acta Math., t. 130, 1973, p. 265-277. MR 402038 | Zbl 0258.30021

[8] M. Giaquinta, Multiple integrals in the Calculus of Variations and Nonlinear Elliptic Systems. Princeton Univ. Press, Princeton, 1983. MR 717034 | Zbl 0516.49003

[9] M. Giaquinta, E. Giusti, On the regularity of minima of variational integrals. Acta Math., t. 148, 1982, p. 31-46. MR 666107 | Zbl 0494.49031

[10] M. Giaquinta, E. Giusti, Differentiability of minima of non-differentiable functionals. Inventiones Math., t. 72, 1983, p. 285-298. MR 700772 | Zbl 0513.49003

[11] M. Giaquinta, E. Giusti, Quasi-minima. Ann. Inst. H. Poincaré, Analyse non linéaire, t. 1, 1984, p. 79-107. Numdam | MR 752579 | Zbl 0541.49008

[12] M. Giaquinta, E. Giusti, Sharp estimates for the derivatives of local minima of variational integrals. Boll. U. M. I. (6), t. 3-A, 1984, p. 239-248. MR 753882 | Zbl 0543.49019

[13] M. Giaquinta, P.A. Ivert, Partial regularity for minima of variational integrals. Preprint FIM, ETH Zürich, 1984. MR 923408

[14] M. Giaquinta, G. Modica, Regularity results for some classes of higher order nonlinear elliptic systems. J. reine u. angew. Math., t. 311-312, 1979, p. 145-169. MR 549962 | Zbl 0409.35015

[15] M. Giaquinta, G. Modica, Almost-everywhere regularity results for solutions of nonlinear elliptic systems. Manuscripta math., t. 28, 1979, p. 109-158. MR 535699 | Zbl 0411.35018

[16] M. Giaquinta, J. Soucek, Caccioppoli's inequality and Legendre-Hadamard condition. Math. Ann., t. 270, 1985, p. 105-107. MR 769613 | Zbl 0561.35027

[17] C.B. Morrey, jr., Quasi convexity and the lower semicontinuity of multiple integrals. Pacific J. Math., t. 2, 1952, p. 25-53. MR 54865 | Zbl 0046.10803

[16] C.B. Morrey, jr., Multiple integrals in the Calculus of Variations. Springer Verlag, Heidelberg, 1966. MR 202511 | Zbl 0142.38701